Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 167160, 10 pages
http://dx.doi.org/10.1155/2011/167160
Research Article

New Properties of Complex Functions with Mean Value Conditions

Yuzhen Bai1 and Lei Wu1,2

1School of Mathematical Sciences, Qufu Normal University, Qufu 273165, China
2Xingtan College, Qufu Normal University, Qufu 273100, China

Received 6 August 2011; Accepted 24 September 2011

Academic Editor: Marcia Federson

Copyright © 2011 Yuzhen Bai and Lei Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Lang, Complex Analysis, vol. 103 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 4th edition, 2003. View at Zentralblatt MATH
  2. M. A. Qazi, “The mean value theorem and analytic functions of a complex variable,” Journal of Mathematical Analysis and Applications, vol. 324, no. 1, pp. 30–38, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. D. la Torre and M. Rocca, “Mean value theorem for continuous vector functions by smooth approximations,” Applied Mathematics Letters, vol. 17, no. 7, pp. 791–794, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. G. P. Crespi, D. la Torre, and M. Rocca, “Mollified derivatives and second-order optimality conditions,” Journal of Nonlinear and Convex Analysis, vol. 4, no. 3, pp. 437–454, 2003. View at Google Scholar · View at Zentralblatt MATH
  5. D. la Torre, “Optimality conditions for convex vector functions by mollified derivatives,” in Generalized Convexity and Related Topics, vol. 583 of Lecture Notes in Economics and Mathematical Systems, pp. 327–335, Springer, Berlin, Germany, 2007. View at Google Scholar · View at Zentralblatt MATH
  6. G. P. Crespi, D. la Torre, and M. Rocca, “Second order optimality conditions for nonsmooth multiobjective optimization problems,” in Generalized Convexity, Generalized Monotonicity and Applications, vol. 77 of Nonconvex Optimization and Its Applications, pp. 213–228, Springer, New York, NY, USA, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. C. Eberhard and B. S. Mordukhovich, “First-order and second-order optimality conditions for nonsmooth constrained problems via convolution smoothing,” Optimization, vol. 60, no. 1-2, pp. 253–275, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. Eberhard, M. Nyblom, and R. Sivakumaran, “Second order subdifferentials constructed using integral convolutions smoothing,” in Generalized Convexity, Generalized Monotonicity and Applications, vol. 77 of Nonconvex Optimization and Its Applications, pp. 229–261, Springer, New York, NY, USA, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. H. Aimar, I. Gómez, and B. Iaffei, “Parabolic mean values and maximal estimates for gradients of temperatures,” Journal of Functional Analysis, vol. 255, no. 8, pp. 1939–1956, 2008. View at Google Scholar · View at Zentralblatt MATH
  10. L. C. Evans, Partial Differential Equations, vol. 19 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 1998.
  11. Q. Han and F. Lin, Elliptic Partial Differential Equations, Courant Lecture Notes, American Mathematical Society, 2000.